Inequalities for Schrödinger operators and applications to the stability of matter problem Conference Paper


Author(s): Seiringer, Robert
Title: Inequalities for Schrödinger operators and applications to the stability of matter problem
Title Series: Contemporary Mathematics
Affiliation
Conference Title: Arizona School of Analysis With Applications
Volume: 529
Conference Dates: March 16-20, 2009
Conference Location: Tucson, Az, USA
ISBN: 978-0-8218-5247-7
Publisher: American Mathematical Society  
Date Published: 2000-01-01
Start Page: 53
End Page: 72
DOI: 10.1090/conm/529
Open access: no
IST Austria Authors
  1. Robert Seiringer
    123 Seiringer